# SDR SWAA2013061917376

- Difficulty date: May 7, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,028 hours, 46,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654656841
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL-CAN ON DOME WEB OF PRESSURE BULKHEAD LOCATED BS 1016 BETWEEN STR 9L TO STR 11L.  REPAIRED WEB IAW EO & EA.
